# SDR CALA9600844

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24213
- Make and model: Boeing 737130
- Aircraft serial: 19030
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN CORRODED AT BS 410, STRINGER 18L.  THE CORRODED SKIN WAS CUTOUT.  A REPAIR DOUBLER AND FILLER WAS FABRICATED AND INSTALLED IAW SRM 53-30-3, FIGURE 6.
